Abstract / Synopsis
The Journal of Humanistic Mathematics is pleased to announce a call for papers for a special issue on Ethics in Mathematics. Please send your abstract submissions via email to the guest editors by September 1, 2021. Initial submission of complete manuscripts is due December 1, 2021. The issue is currently scheduled to appear in July 2022.
Buell, C. and Piercey, V. "Special Issue Call for Papers: Ethics in Mathematics," Journal of Humanistic Mathematics, Volume 11 Issue 1 (January 2021), pages 493-494. DOI: 10.5642/jhummath.202101.31 . Available at: https://scholarship.claremont.edu/jhm/vol11/iss1/31